Alert archive / Kansas / Special Weather Statements in 2014

Special Weather Statement, NWS Wichita, KS

August 7, 2014Barton County, Kansas

NWS Wichita, KS issued this special weather statement at Aug 7, 2014, 5:27 AM CDT for Barton County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2014, 5:27 AM CDT (10:27 UTC)
Expired
Aug 7, 2014, 6:00 AM CDT
In force
33 min
Issued by
NWS Wichita, KS

County Barton County, KS

The radar

The Dodge City radar (KDDC), 141 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 10.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2588 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WWUS83 KICT 071027
SPSICT

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
527 AM CDT THU AUG 7 2014

KSZ047-071100-
BARTON-
527 AM CDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 600 AM CDT

* AT 526 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF ELLINWOOD...OR
  10 MILES NORTHEAST OF GREAT BEND...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAFLIN AND ELLINWOOD.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3865 9872 3854 9848 3826 9849 3842 9887
TIME...MOT...LOC 1027Z 312DEG 34KT 3844 9865

$$

LAWSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Aug 7, 4:04 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 7, 4:04 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
404 AM CDT THU AUG 7 2014

.SYNOPSIS...
ISSUED AT 403 AM CDT THU AUG 7 2014

AN UPPER DISTURBANCE IS MOVING ACROSS THE CENTRAL PLAINS CAUSING
THUNDERSTORMS TO DEVELOP OVER CENTRAL AND EASTERN KANSAS LAST
NIGHT. THUNDERSTORMS HAVE PERSISTED THIS MORNING ACROSS PORTIONS
OF CENTRAL AND SOUTH CENTRAL KANSAS. SOME AREAS HAVE PICKED UP
MORE THAN AN INCH OF RAIN AND SOME STORMS PRODUCED DAMAGE DUE TO
MICROBURSTS. MORNING TEMPS ARE IN THE UPPER 60S AND LOW 70S.

BILLINGS WRIGHT

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 403 AM CDT THU AUG 7 2014

THE MAIN CONCERN FOR THIS PORTION OF THE FORECAST IS THE TIMING
AND LOCATION FOR THUNDERSTORMS TONIGHT INTO FRIDAY AND ALSO ON
SATURDAY.

EXPECT THUNDERSTORMS THIS MORNING TO DIMINISH NEAR TO SHORTLY
AFTER SUNRISE. IF ANY STORMS DO LINGER...THEY SHOULD BE OVER
SOUTHEAST KANSAS BEFORE CLEARING OUT BY AFTERNOON. EXPECT A DRY
DAY ACROSS THE AREA TODAY. TEMPERATURES WILL BE WARM...IN THE 90S.
EXPECT HEAT INDICES TO BE NEAR 100 OVER SOUTHERN KANSAS ALONG THE
OKLAHOMA BORDER.

BY TONIGHT THE NEXT...MORE POTENT UPPER DISTURBANCE WILL APPROACH
THE AREA AND SET OFF THUNDERSTORMS OVER WESTERN/NORTHWEST KANSAS.
EXPECT THIS ACTIVITY TO MOVE INTO CENTRAL KANSAS DURING THE
EVENING BUT MORE LIKELY THE OVERNIGHT HOURS. THE GUIDANCE HAS
DESCREPANCES ON THE TRACK OF THE THUNDERSTORMS AS THEY MOVE
ACROSS THE AREA FRIDAY. THUS DIFFICULT TO PINPOINT AN AREA FOR THE
FORECAST. HAVE CHANCES ACROSS THE AREA DURING THE DAY FRIDAY...AND
WILL HOPE LATER FORECASTS HAVE A CHANCE TO BETTER REFINE THE
TRACK OF THE STORMS. THUNDERSTORMS CHANCES PERSIST THROUGH
SATURDAY WITH THE CURRENT FORECAST HINTING THAT SOUTHERN KANSAS
WILL HAVE THE BEST CHANCES FOR PRECIPITATION WITH THE FRONTAL
BOUNDARY OVER NORTHERN OKLAHOMA. DESPITE THE CONSISTENT RAIN
CHANCES...IT WILL NOT RAIN ALL DAY AND NIGHT.

BILLINGS WRIGHT

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 403 AM CDT THU AUG 7 2014

THUNDERSTORM CHANCES WILL CONTINUE INTO SUNDAY AND MONDAY AS MORE
DISTURBANCES MOVE ACROSS THE CENTRAL PART OF THE COUNTRY. EASTERN
KANSAS LOOKS TO HAVE THE BEST CHANCES OF PRECIP WITH THIS FORECAST
ISSUANCE...BUT EXPECT CHANGES AS THE TIME PERIOD NEARS. TUESDAY
LOOKS DRY BUT THUNDERSTORMS MAY AGAIN BE POSSIBLE OVER CENTRAL
PORTIONS OF KANSAS TUESDAY NIGHT/WEDNESDAY. TEMPERATURES WILL BE
IN THE UPPER 80S TO LOW 90S THROUGH THE EXTENDED.

BILLINGS WRIGHT

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1205 AM CDT THU AUG 7 2014

A CONVECTIVE LINE OF STORMS IS LOCATED ALONG A WEAK FRONTAL BOUNDARY
CURRENTLY MOVING SOUTH TOWARDS KICT AND KEWK.  ELEVATED SHOWERS AND
STORMS WERE LOCATED ALONG THIS LINE FROM KCNU TO KICT TO KHUT.
THINK THIS LINE OF STORMS WILL SLOWLY PROPAGATE TO THE SOUTHEAST AS
THE OVERNIGHT CONTINUES...SO WILL GO WITH VCTS AND A TEMPO TSRA FOR
THESE THREE TAF SITES UNTIL 09-10Z/THU.

WILL GO WILL VFR CONDITIONS FOR THE KRSL AND KSLN TAFS AS AIRMASS TO
THE NORTH OF THIS FRONTAL BOUNDARY BECOMES MORE STABLE.

ELEVATED SHOWER AND STORM CHANCE MAY INCREASE OVER SE KS EARLY ON
THU MORNING...AS WING OF THE MESOSCALE CONVECTIVE VORT MAX LOCATED
OVER NE KS SWINGS SOUTHEAST INTO SE KS...AND MID LEVEL LIFT
INCREASES IN THIS AREA.  SO WILL GO WITH A VCTS FOR KCNU UNTIL
AROUND 12Z/THU UNTIL LIFT MOVES EAST-NORTHEAST OUT OF THE AREA.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    95  71  89  70 /  10  30  30  30
HUTCHINSON      94  69  87  69 /  10  30  40  30
NEWTON          93  68  87  69 /  10  30  30  40
ELDORADO        94  69  88  69 /  10  30  30  40
WINFIELD-KWLD   97  71  91  71 /  20  30  30  40
RUSSELL         92  68  85  68 /  10  50  40  40
GREAT BEND      93  68  86  68 /  10  50  40  40
SALINA          92  68  87  68 /  10  40  40  40
MCPHERSON       92  68  86  68 /  10  30  40  40
COFFEYVILLE     97  72  90  71 /  30  30  30  40
CHANUTE         94  69  87  69 /  30  30  30  50
IOLA            92  67  86  69 /  30  30  40  50
PARSONS-KPPF    96  70  89  70 /  30  30  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 7, 4:30 AM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT THU AUG 7 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-080930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
430 AM CDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS THIS
MORNING ARE NOT EXPECTED TO BE STRONG OR SEVERE. HOWEVER
THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA FROM THE WEST
TONIGHT. SOME OF THESE STORMS WILL HAVE THE CAPABILITY OF BEING
STRONG WITH WINDS 50 TO 55 MPH...SMALL HAIL AND HIGH RAINFALL
RATES.

HEAT INDICES WILL BE NEAR 100 DEGREES ACROSS SOUTHERN KANSAS
NEAREST THE OKLAHOMA BORDER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY THROUGH
THIS WEEKEND. A FEW STRONG STORMS WILL BE POSSIBLE PRIMARILY
DURING THE AFTERNOON AND EVENING HOURS...WITH WIND GUSTS TO 50-55 MPH
AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

BILLINGS WRIGHT

In the hours before

Special weather statement, Aug 7, 2:18 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
218 AM CDT THU AUG 7 2014

KSZ100-070745-
LABETTE-
218 AM CDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN LABETTE COUNTY IN SOUTHEAST KANSAS...

* UNTIL 245 AM CDT

* AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING
  FROM CHETOPA TO 7 MILES EAST OF COFFEYVILLE...MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHETOPA.

WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3699 9508 3699 9552 3723 9552 3724 9507
      3700 9507
TIME...MOT...LOC 0718Z 277DEG 48KT 3706 9507 3705 9546

HAYES
Special weather statement, Aug 7, 3:14 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
314 AM CDT THU AUG 7 2014

KSZ068-083-070845-
HARVEY-SEDGWICK-
314 AM CDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS...
  NORTH CENTRAL SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 345 AM CDT

* AT 312 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HALSTEAD...OR
  15 MILES SOUTHWEST OF NEWTON...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEDGWICK...MAIZE...VALLEY CENTER AND BENTLEY.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3790 9770 3808 9759 3795 9719 3772 9744
TIME...MOT...LOC 0814Z 307DEG 21KT 3794 9757

LAWSON
Local storm report, Aug 7, 4:49 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
449 AM CDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND DMG     DOUGLASS                37.52N 97.01W
08/07/2014                   BUTLER             KS   PUBLIC

            LARGE TREE WAS BROKEN OFF AT THE BASE. TREE DIAMETER WAS
            17 INCHES. TREE WAS DYING AND APPEARS TO HAVE A HOLLOWED
            OUT PORTION OF THE TRUNK VIA PICTURE ON TWITTER.

&&

JMBW
Special weather statement, Aug 7, 4:51 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
451 AM CDT THU AUG 7 2014

KSZ032-047-071015-
BARTON-RUSSELL-
451 AM CDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BARTON COUNTY IN CENTRAL KANSAS...
  SOUTHERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 515 AM CDT

* AT 449 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF GALATIA...OR 13
  MILES SOUTHWEST OF RUSSELL...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GALATIA...SUSANK...MILBERGER AND RUSSELL AIRPORT.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3885 9860 3851 9871 3859 9903 3890 9904
TIME...MOT...LOC 0951Z 297DEG 32KT 3873 9898

LAWSON
Local storm report, Aug 7, 5:04 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
504 AM CDT THU AUG 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 PM     TSTM WND GST     BENTON                  37.79N 97.11W
08/06/2014  E60.00 MPH       BUTLER             KS   PUBLIC

            REPORT VIA TWITTER.

1038 PM     TSTM WND DMG     BENTON                  37.79N 97.11W
08/06/2014                   BUTLER             KS   PUBLIC

            6 TO 7 FOOT TREE WITH A 6 INCH DIAMETER SNAPPED DUE TO
            WINDS. A FULL GARBAGE CAN BLOWN 75 YARDS DOWN THE STREET.
            POWER IS OUT BETWEEN BENTON AND THE BRIAR CLIFF ADDITION.
            REPORTS VIA TWITTER.

1106 PM     TSTM WND DMG     AUGUSTA                 37.69N 96.98W
08/06/2014                   BUTLER             KS   TRAINED SPOTTER

            MANY LARGE TREE BRANCHES DOWN ACROSS THE NORTH SIDE OF
            AUGUSTA.

1150 PM     TSTM WND GST     3 N DOWNTOWN WICHITA    37.73N 97.34W
08/06/2014  E50.00 MPH       SEDGWICK           KS   TRAINED SPOTTER

            ESTIMATED 40-50 MPH AND NICKEL SIZED HAIL. REPORT VIA
            TWITTER

1205 AM     TSTM WND GST     EAST WICHITA            37.68N 97.26W
08/07/2014  E70.00 MPH       SEDGWICK           KS   TRAINED SPOTTER

            ESTIMATED 65-70 MPH NEAR DOUGLAS AND OLIVER.

1208 AM     HAIL             WEST WICHITA            37.69N 97.46W
08/07/2014  E0.88 INCH       SEDGWICK           KS   PUBLIC

            LASTED ABOUT 5 MINUTES.

1225 AM     TSTM WND GST     MCCONNELL AFB           37.62N 97.27W
08/07/2014  M71.00 MPH       SEDGWICK           KS   ASOS

1230 AM     TSTM WND DMG     4 SE DOWNTOWN WICHITA   37.64N 97.30W
08/07/2014                   SEDGWICK           KS   EMERGENCY MNGR

            TREE FELL ON A HOUSE NEAR HILLSIDE AND PAWNEE. TIME IS
            ESTIMATED.

1240 AM     TSTM WND GST     1 N ROSE HILL           37.58N 97.13W
08/07/2014  M61.00 MPH       BUTLER             KS   PUBLIC

            TIME ESTIMATED

1240 AM     TSTM WND DMG     DOUGLASS                37.52N 97.01W
08/07/2014                   BUTLER             KS   PUBLIC

            LARGE TREE WAS BROKEN OFF AT THE BASE. TREE DIAMETER WAS
            17 INCHES. TREE WAS DYING AND APPEARS TO HAVE A HOLLOWED
            OUT PORTION OF THE TRUNK VIA PICTURE ON TWITTER.

1240 AM     TSTM WND GST     3 NNE DOUGLASS          37.56N 96.99W
08/07/2014  E60.00 MPH       BUTLER             KS   TRAINED SPOTTER

0105 AM     TSTM WND GST     WINFIELD                37.27N 96.97W
08/07/2014  E60.00 MPH       COWLEY             KS   PUBLIC

            TIME ESTIMATED

0157 AM     TSTM WND GST     WELLINGTON              37.27N 97.40W
08/07/2014  M59.00 MPH       SUMNER             KS   AWOS

&&

RBL
Special weather statement, Aug 7, 5:27 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
527 AM CDT THU AUG 7 2014

KSZ047-071100-
BARTON-
527 AM CDT THU AUG 7 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 600 AM CDT

* AT 526 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF ELLINWOOD...OR
  10 MILES NORTHEAST OF GREAT BEND...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAFLIN AND ELLINWOOD.

WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3865 9872 3854 9848 3826 9849 3842 9887
TIME...MOT...LOC 1027Z 312DEG 34KT 3844 9865

LAWSON

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 7:02 PM CDTSpecial Weather StatementICTChase28 min
Aug 6, 7:17 PM CDTSpecial Weather StatementICTChase28 min
Aug 6, 8:38 PM CDTSpecial Weather StatementICTChase, Harvey37 min
Aug 6, 10:34 PM CDTSpecial Weather StatementICTButler, Harvey26 min
Aug 6, 11:09 PM CDTSpecial Weather StatementICTButler36 min
Aug 6, 11:29 PM CDTSpecial Weather StatementICTSedgwick31 min
Aug 6, 11:35 PM CDTSevere Thunderstorm WarningICTSedgwick40 min
Aug 7, 12:15 AM CDTSpecial Weather StatementICTSedgwick30 min
Aug 7, 12:26 AM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner49 min
Aug 7, 12:41 AM CDTSevere Thunderstorm WarningICTButler, Cowley49 min
Aug 7, 1:10 AM CDTSpecial Weather StatementICTSedgwick35 min
Aug 7, 1:51 AM CDTSpecial Weather StatementICTLabette, Montgomery24 min
Aug 7, 1:55 AM CDTSpecial Weather StatementICTSumner35 min
Aug 7, 2:14 AM CDTSpecial Weather StatementICTSumner31 min
Aug 7, 2:18 AM CDTSpecial Weather StatementICTLabette27 min
Aug 7, 3:14 AM CDTSpecial Weather StatementICTHarvey31 min
Aug 7, 4:51 AM CDTSpecial Weather StatementICTRussell24 min

Nearby

Special Weather Statements in Kansas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.